Author: Kunibert G. Siebert;

Title: A convergence proof for adaptive finite elements without lower bound

Journal: IMA JOURNAL OF NUMERICAL ANALYSIS

Volume: 31

Page: 947 - 970

Year: 2011


Author: C. Carstensen; R. H. W. Hoppe; N. Sharma; T. Warburton;

Title: Adaptive Hybridized Interior Penalty Discontinuous Galerkin Methods for H(curl)-Elliptic Problems

Journal: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS

Volume: 4

Page: 13 - 37

Year: 2011


Author: Liuqiang Zhong; Shi Shu; Long Chen; Jinchao Xu;

Title: Convergence of adaptive edge finite element methods for H(curl)-elliptic problems

Journal: NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS

Volume: 17

Page: 415 - 432

Year: 2010


Author: Junqing Chen; Yifeng Xu; Jun Zou;

Title: Convergence analysis of an adaptive edge element method for Maxwell's equations

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 59

Page: 2950 - 2969

Year: 2009